Share This Article:

Uniform Difference Scheme on the Singularly Perturbed System

Full-Text HTML Download Download as PDF (Size:186KB) PP. 1029-1035
DOI: 10.4236/am.2012.39152    2,960 Downloads   4,951 Views Citations


This paper is concerned with the numerical solution for singular perturbation system of two coupled second ordinary differential equations with initial and boundary conditions, respectively. Fitted finite difference scheme on a uniform mesh, whose solution converges pointwise independently of the singular perturbation parameter is constructed and analyzed.

Cite this paper

I. Amiraliyeva, "Uniform Difference Scheme on the Singularly Perturbed System," Applied Mathematics, Vol. 3 No. 9, 2012, pp. 1029-1035. doi: 10.4236/am.2012.39152.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.